# SDR CALA2022042701084

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 72,954 hours, 26,009 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Part serial: NA
- Condition: Failed
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHT FLASHING INTERMITTENTLY IN FLIGHT WITH FL APS RETRACTED FSEU BITE CONFIRMED MESSAGE 27-81205 SLAT 3 PROX INBD FAULT LAST AND TRAILING EDGES. VERIFIED PROPER OPERATION OF STICK SHAKERS. COLLARED CB ON P 18-2 PANEL " STALL WARNING ASY MODE". APPLIED PLACED ON MEL. DDP COMPLIED WITH. LEG. INTERMITTENT FAULT. VERIFIED PROPER OPERATION OF LEADING REMOVED BULBS FROM INDICATOR LIGHTS ON P2 PANEL AS REQUIRED. PLACARD ON OVERHEAD PANEL AS REQUIRED. ITEM PLACED ON MEL. ADD FAULT: 27-81205 DISPATCH DESK: 31   NAME: SS                   DATE: 23-APR-22- NOC      DESK: 7    NAME: DZ                   DATE: 23-APR-22- APPROVED ACCOMPLISHED FSEU BITE CHECK AND FOUND MULTIPLE LEGS WITH FAULT CODE 27-53280, REF. FIM 27-51 TASK 823 AND REF. AMM 27-51-01 REMOVED AND REPLACED FSEU. OPS CHECK GOOD. ADD EMP:U142517 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1810111  SN OFF 1793 UNIT, FLAP & SL  OFF 29-2751-9-0024 1793 ON 29-2751-9-0049 5431
